# SDR FDEA201109244106

- Difficulty date: September 24, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561192
- Condition: Corroded
- Location: Bs 950a S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BS 950A BTWN S28-29L.  CUT OUT DAMAGE IAW SRM 53-10-4 FIG 13. FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 FIG 13.
